# SDR CALA2017082102813

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,220 hours, 24,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323174520000
- Condition: Damaged
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED INBD SEAT TRACK +Y254 FR28,  FOUND TO BE OUT OF LIMITS 100% MATERIAL LOSS IAW SRM 53-00-15-283-001, PAGE 3. CUTOUT DAMAGED SECTION OF SEAT TRACK, FABRICATED A REPAIR.  LOCATED, AND DRILLED THE REPAIR. TREATED, PRIMED AND CUTOUT. INSTALLED THE REPAIR IAW SRM 53-21-14-300-001.
